# SDR CALA0800319

- Difficulty date: April 10, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N76151
- Make and model: Boeing 767224
- Aircraft serial: 30430
- Aircraft time: 33,443 hours, 5,153 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT FOUND CORRODED AT BS 303 BETWEEN LBL 21 - 54, AFTER FLOOR PNL REMOVED.  CABIN STA 303 BETWEEN LBL 17"- 68" FLOORBEAM REPAIRED AS PER SRM 53-00-51 FIG 201 REPAIR 1 AND HFEC NO CRACK FOUND.
